MathSciNet Relay Station
MathSciNet bibliographic data
MR179443 (31 #3691) 35.01 (32.22)
Hörmander, Lars $L\sp{2}$ estimates and existence theorems for the $\bar \partial $ operator. Acta Math. 113 1965 89–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement